Get E-Book on COVID-19

Q. I have a rash under my arm, which is burning and paining. Is this due to heat or too much friction?

Answered by
Dr. Atishay Bukharia
and medically reviewed by Dr. Preetha J
This is a premium question & answer published on Oct 13, 2020

Hi doctor,

I have a rash under my arm, which started today, which is burning and paining while moving my shoulders. I have attached the pictures. I tried to poke it with a needle to see if it is a blister and any liquids come, but only blood came out of it. I am worried that it will be related to HIV since I had exposure eight days ago. The exposure was mutual masturbation. I also think that it is the rash, which is related to heat. I was wearing a sweater, and maybe it is caused by heat or sweat due to too much friction. I have a history of Von Willebrand disease type 3. And I currently take Sertraline. Please advise.

Dr. Atishay Bukharia

Cosmetology Dermatology HIV/AIDS Specialist Venereology
#

Hi,

Welcome to icliniq.com.

It is the case of irritant contact dermatitis.

I would advise you to take the following medications and revert to me in seven days.

A. Tablet Augmentin (Amoxicillin 500 mg and Clavulanic acid 125 mg) 625 mg twice daily for seven days.

B. Flutibact (Fluticasone propionate and Mupirocin) cream twice daily.

C. Tablet Levocetirizine 5 mg once at night for seven days.

It has nothing to do with your HIV exposure.

I hope it helps.

If you have any other questions, please do not hesitate to contact us.

Regards.


Was this answer helpful?

 | 

Hi doctor,

Thank you for your reply.

I just wanted to know why Augmentin and Levocetirizine are for simple contact dermatitis. I am using Betamethasone 0.05 percent. Are sweat and too much friction the cause for it?

Thanks.

Dr. Atishay Bukharia

Cosmetology Dermatology HIV/AIDS Specialist Venereology
#

Hi,

Welcome back to icliniq.com.

It would help if you took it to prevent complications. In my opinion, it is going more in favor of insect bite irritant contact dermatitis. Complications include scarring, secondary infection with abscess formation.

I hope it helps.


Was this answer helpful?

 | 

Related Questions:
What is causing severe allergic reaction to insect bites?
Will Hydroquinone and Mometasone cause redness and itching after stopping it?
I did not remove my make up after a party and slept off.And the very next day I got small red pimples on my face.Please help.
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


What caused my face to swell?

Query: Hi doctor,I have some skin issue on my face. It looks as if some insect has bitten on it and a bit swollen. Is that due to some allergy?  Read Full »

Are itchy skin rashes, abdominal cramps and nausea symptoms of an allergic reaction?

Query: Hello doctor, I am very itchy. One time my finger itched in the same spot for like two or three days intermittently, then it was my foot. I have also developed skin rashes that come and go. Doctors say it is either eczema or some kind of skin condition or bug bite. These rashes come and go, one doc...  Read Full »

I have itchy skin rashes on my back that are now spreading. What should I do?

Query: Hello doctor, There is an area on my back that started as a rash and it has now spread and it continues to itch. What should I do? This has been there for approximately two months. I have attached photos for your reference.  Read Full »

Also Read


Miscarriage
This article provides you with all the information that you should be knowing about miscarriage. Although this is an emo...  Read more»
COVID-19 Testing
COVID-19 testing includes analyzing patient samples to determine current or past infections with SARS-CoV-2. Read the ar...  Read more»
I feel a restlessness in my legs, which decreases my sleep quality. How to get a refreshing sleep?
Hello doctor, I cannot get refreshing sleep some days in a week, and some days it is good. I also have difficulty sleep...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.